On a variant of Pillai's problem II

Kwok Chi Chim, István Pink, Volker Ziegler

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we show that there are only finitely many $c$ such that the equation $U_n - V_m = c$ has at least two distinct solutions $(n,m)$, where $\{U_n\}_{n\geq 0}$ and $\{V_m\}_{m\geq 0}$ are given linear recurrence sequences.
Original languageEnglish
Pages (from-to)269-290
JournalJournal of Number Theory
Volume183
DOIs
Publication statusPublished - 2018

Keywords

  • math.NT
  • Diophantine equations
  • Pillai's problem
  • Recurrence sequence

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On a variant of Pillai's problem II'. Together they form a unique fingerprint.

Cite this